Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suffering From Fever And Severe Heartburn. What Could Be The Reason?

Friday morning I woke up with a fever of 99.4 and it went away when I took one Aleve pill . It returned on Saturday morning and the same thing. This morning I didn t have a fever but had severe heartburn and took a Walgreen s Pepcid Complete after eating. I ve had severe heartburn for the last week. My fever returned this afternoon to 100.6. I know I will see a doctor tomorrow, but any suggestions on what it might be?
Sat, 14 Jul 2012
Report Abuse
General Surgeon 's  Response
Hi,

medicine that taken by you for fever may be responsible for the symptoms like heartburn .

N S A I D preparations have gastric irritant effect specially if taken in empty stomach .

avoid spicy food or hot drinks till you are free of the symptoms .

You may continue with the pepcid complete in adequate dose for 5 to 7 days or may take peptard d 1 daily ,mucaine gel 2 tsf 3/4 times daily

Please consult physician and get a check up for temp you are getting.

Hope you will be all right soon



I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. Fever is a symptom of some disease in the body. fever occuring at the same time of the day could be malaria but typical rigour is not there and didnt continue. gastric irritation
could be due to typhoid or jaundice alone or in comaination. to be decided by tests like TC DC ESR QBC WIDAL HbSAg SERUMBILIRUBIN etc. for confermation. So i advise you to consult a doctor for
diagnosis and treatment. though now fever is not there infection will be there. Beside i advise you to follow some diet recomendations as take more of aurd bland foods. avoid using spices chillies oily food.
wishing for a quick recovery.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Typhoid


Loading Online Doctors....
Suffering From Fever And Severe Heartburn. What Could Be The Reason?

Hi, medicine that taken by you for fever may be responsible for the symptoms like heartburn . N S A I D preparations have gastric irritant effect specially if taken in empty stomach . avoid spicy food or hot drinks till you are free of the symptoms . You may continue with the pepcid complete in adequate dose for 5 to 7 days or may take peptard d 1 daily ,mucaine gel 2 tsf 3/4 times daily Please consult physician and get a check up for temp you are getting. Hope you will be all right soon